# SDR A6WA200540004

- Difficulty date: December 29, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 12.245 HAS MINOR FRETTING ON FAYING SURFACE LESS THAN .010 INCH DEEP.  PERFORMED A MAJOR REPAIR BY REMOVING FRETTING IAW BOMBARDIER, INC REO 601R-57-21-030 REV D.  (M)
